Volume 36, Number 8, 2022

  1. Fredholmness and Weylness of Block Operator Matrices, 2507-2518
  2. Nikola Sarajlija

  3. Spectral Problems for Sturm–Liouville Operator with Eigenparameter Boundary Conditions on Time Scales, 2519-2529
  4. İbrahim Adalar

  5. Fractional Ostrowski Type Inequalities for Interval Valued Functions, 2531-2540
  6. Hüseyin Budak, Artion Kashuri, Saad Ihsan Butt

  7. Some Results of Reverses Young’s Inequalities, 2541-2550
  8. Yonghui Ren, Pengtong Li

  9. Pseudo-Generalized Inverse I, 2551-2572
  10. Asma Lahmar, Haı̈kel Skhiri

  11. Bilateral Upper-Left Shifts on Double Sequence Spaces, 2573-2581
  12. Zhitao Guo

  13. A Soft Fixed Ppoint Theorem of the Weakly Soft susc-Contractions, 2583-2590
  14. Chi-Ming Chen

  15. On Hom-Leibniz Superalgebras, 2591-2603
  16. Wen Teng, Taijie You, Yuanyuan Ke

  17. A Unification of Geraghty Type and Ćirić Type Fixed Point Theorems, 2605-2616
  18. Shu-fang Li, Fei He, Ning Lu

  19. The Construction of Hom-Leibniz H-Pseudoalgebras, 2617-2636
  20. Linlin Liu, Shuanhong Wang

  21. Nonlinear Mixed Jordan triple ∗-Derivations on Factor von Neumann Algebras, 2637-2644
  22. Changjing Li, Dongfang Zhang

  23. Killing Magnetic Curves in Non-Flat Lorentzian-Heisenberg Spaces, 2645-2655
  24. Murat Altunbaş

  25. Generalized Relative Essential Spectra, 2657-2673
  26. Abdelhalim Azzouz, Mahamed Beghdadi, Bilel Krichen

  27. Totally Umbilical Semi-Invariant Submanifolds in Locally Decomposable Metallic Riemannian Manifolds, 2675-2686
  28. Mustafa Gök, Erol Kılıç

  29. On Quasi-Nested Wandering Domains, 2687-2694
  30. Gorachand Chakraborty, Sanjib Kumar Datta

  31. An Investigation of Incomplete H−Functions Associated with Some Fractional Integral Operators, 2695-2703
  32. Priyanka Harjule, Manish Kumar Bansal, Serkan Araci

  33. Continuity of Spectra on Class of p-wA(s, t) Operators, 2705-2710
  34. M. Chō, T. Prasad, M.H.M. Rashid, K. Tanahashi, A. Uchiyama

  35. An Abstract and Generalized Formulation of a Theorem by Pelc and Prikry on Invariant Extension of Borel Measure, 2711-2716
  36. Sanjib Basu, Debasish Sen

  37. Existence and Uniqueness of Solutions to Some Classes of Nonlocal Semilinear Conformable Fractional Differential or Integrodifferential Equations, 2717-2728
  38. Mohamed A. E. Herzallah, Ashraf H. A. Radwan

  39. Closedness and Self-Adjointness Criteria for Block Operator Matrices Involving Fully-Subordinate Entries, 2729-2737
  40. Salma Charfi, Hanen Ellouz

  41. A Hybrid Regularization Model for Linear Inverse Problems, 2739-2748
  42. Ximing Fang

  43. Extrapolated Diagonal and Off-Diagonal Splitting Iteration Method, 2749-2759
  44. Raheleh Shokrpour, Ghodrat Ebadi

  45. Complete Moment Convergence for Weighted Sums of Widely Orthant Dependent Random Variables and its Application in Nonparametric Regression Model, 2761-2774
  46. Aonan Zhang, Yawen Yu, Yan Shen

  47. Certain Linear and Weakly Linear Systems of Matrix Equations Over Semirings. Applications in a State Reduction of Weighted Automata, 2775-2793
  48. Aleksandar Stamenković, Stefan Stanimirović, Vesa Halava

  49. Conformable Fractional Fourier Transformation of Tempered Distributions, 2795-2805
  50. Saleh Abdullah

  51. The Generalized Flanders’ Theorem in Unit-regular Rings, 2807-2811
  52. Dayong Liu, Aixiang Fang

  53. Generalized Drazin-1-Meromorphic Invertible Operators and Generalized Kato-1-Meromorphic Decomposition, 2813-2827
  54. Snežana Č. Živković-Zlatanović

  55. Long Time Behavior of an Two Diffusion Stochastic SIR Epidemic Model with Nonlinear Incidence and Treatment, 2829-2846
  56. Milica Milunović, Marija Krstić

  57. On Interpolative Hardy-Rogers Type Multivalued Contractions via a Simulation Function, 2847-2856
  58. Erdal Karapınar, Ahsan Ali, Azhar Hussain, Hassen Aydi